# SDR RAIA00605049

- Difficulty date: May 22, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 15,199 hours, 10,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5525-STL-SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RESECURED THE CONNECTOR TO THE LIGHT ASSY.
